# SDR SIMA20120702003

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,879 hours, 20,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4074 THE CREW REPORTED WHEN OPENING THE MAIN CABIN DOOR, IT SEEMED TO CATCH ON SOMETHING PREVENTING IT FROM OPENING SMOOTHLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN PASSENGER DOOR ROLLERS IAW EMB 53-21-02.  PER MIC SHEET MAIN PASSENGER DOOR SCHEDULED FOR RE-ADJUSTMENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
